Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 208, NWS Atlanta, GA

May 9, 2024Chattooga County, Georgia

NWS Atlanta, GA issued this river flood warning at May 9, 2024, 10:54 AM EDT for Chattooga County, Georgia. It took effect at May 9, 2024, 9:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 9, 2024, 10:54 AM EDT (14:54 UTC)
In effect from
May 9, 2024, 9:00 PM EDT
Expired
May 10, 2024, 6:27 AM EDT
In force
9 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Chattooga County, GA

The river

Written for the forecast point Chattooga River at Summerville (SUMG1). The gauge peaked at 14.80 ft at May 10, 2024, 1:00 AM EDT.

actionminormoderate5101505/0905/1005/11
Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02398000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 9, 7:26 AM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, May 9, 7:26 AM EDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
726 AM EDT Thu May 9 2024

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Friday)
Issued at 335 AM EDT Thu May 9 2024

Active weather anticipated again today as a second MCS moves through
the CWA.

Early morning convection (MCS #1) is moving off to the east.

MCS #2 is currently winding up across western TN. This system will
advance eastward through the overnight hours and move through the
CWA today. Models have been fairly consistent on the timing of this
system over the last couple of days. The MCS should approach the far
NW corner of the CWA around 10-12Z and then continue southward. The
far northern portion of the outlook area should be well worked over
as the MCS approaches, but a few strong storms with isolated severe
storms will continue to be possible.

As the MCS moves south of the north GA mtns, the potential for
severe weather will increase fairly rapidly as this area is not
worked over and there will be plenty of moisture and instability to
work with. In addition, plenty of deep layer shear will be present
and lapse rates remain impressively steep. Damaging wind gusts,
large hail and a few tornadoes will all be possible. The MCS should
travel southward across the entire CWA through the early afternoon
hours.

The models are progging a late period MCS (MCS #3) approaching from
the west late tonight/every early Friday. The HRRR seems to be the
most reasonable hi-res model regarding this convective complex.
There will likely be some timing changes and some slight track
adjustments, but do think the bulk of strong/severe storms with this
system could remain south of the CWA. The entire CWA should be well
worked over from the MCS (#2) from earlier in the day. Not sure if
the atmos across the southern quarter of the CWA will have enough
time to recover for strong/severe thunderstorms. However, due to the
uncertainty regarding these types of systems, will leave in some
higher pops in that area. Can't rule out the potential for strong
and/or isolated storms in that area, but the potential should be low
during the early morning hours.

The early morning MCS (#1) has produced some locally heavy rainfall
across northern portions of the CWA. Radar estimates/observations
show some 3"-4" amounts across far NW GA...with a axis of 1"-2"
extending further eastward. The second MCS is expected to be a fast
mover, but will be capable of producing additional locally heavy
rainfall. Will hold off issuing a FFA at this time, but do expect
locally higher amounts of rainfall.

NListemaa

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 335 AM EDT Thu May 9 2024

Previous Discussion Below

A brief period of dry and slightly cooler weather is expected
this weekend as we return to northwest flow aloft. Rain chances
look to return to the region next week as another low pressure
system developing in the Southern Plains moves eastward.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 632 AM EDT Thu May 9 2024

Convective complex will move through during the early part of the
day. The timing may be an hour or so later than previous
forecasts, but there has been a steady uptick of storms out ahead
of the main line. Will keep the tempo as is, but it may have to be
extended. Winds will remain on the west side.

//ATL Confidence...12Z Update...
Med confidence all elements.
NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  82  52  77 /  20  20   0   0
Atlanta         66  80  54  76 /  20  20   0   0
Blairsville     58  72  45  69 /  10  10   0  10
Cartersville    62  79  49  76 /  10  10   0   0
Columbus        69  84  57  80 /  60  50   0   0
Gainesville     64  79  53  75 /  10  10   0   0
Macon           69  84  56  79 /  30  30   0   0
Rome            63  79  51  76 /  10  10   0   0
Peachtree City  65  83  52  78 /  20  20   0   0
Vidalia         71  82  60  80 /  30  60  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, May 9, 10:13 AM EDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1013 AM EDT Thu May 9 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101415-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1013 AM EDT Thu May 9 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Late this morning through tonight...

A line of thunderstorms is currently pushing south across central
Georgia. Another round of thunderstorms will move southeast out of
northern and central Alabama late this morning and this afternoon.
Additional thunderstorms will continue to develop in the unstable
airmass south of these 2 areas of convection. Storms are expected to
produce damaging wind gusts, large hail, frequent lightning strikes,
and locally heavy rainfall. Isolated tornadoes will also be
possible. A Tornado Watch remains in effect for portions of north and
central Georgia until 1 PM. Another Tornado Watch is in effect for
portions of south central Georgia until 5 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Another round of thunderstorms is expected to move into the area
late tonight through Friday morning. After a dry weekend, another
round of thunderstorms is possible early next week as a frontal
system moves into the area Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 9, 9:05 AM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
905 AM EDT Thu May 9 2024

GAZ036>039-050-051-091345-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
905 AM EDT Thu May 9 2024

...Strong thunderstorms will impact portions of southeastern Oconee,
southeastern Clarke, Greene, northwestern Taliaferro, Wilkes and
Oglethorpe Counties through 945 AM EDT...

At 905 AM EDT, a line of strong thunderstorms was along a line
extending from near Fortsonia to near Hutchings to near Apalachee,
and moving southeast at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Washington, Greensboro, Lexington, Union Point, Crawford, Tignall,
Arnoldsville, Woodville, Maxeys, Rayle, Athens-Clarke County,
Stephens, Delhi, Wrayswood, Hutchings, Barnett Shoals, Greshamville,
Newtown, Danburg, and Penfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 100 PM EDT for north central,
northeastern and east central Georgia.

&&

LAT...LON 3383 8260 3380 8258 3364 8286 3349 8326
      3351 8328 3354 8327 3360 8335 3369 8340
      3374 8345 3376 8345 3389 8325 3403 8294
      3402 8294 3398 8286 3399 8284 3397 8278
      3399 8265 3386 8261 3387 8257
TIME...MOT...LOC 1305Z 310DEG 27KT 3402 8282 3386 8320 3373 8340

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 9, 9:06 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
906 AM EDT Thu May 9 2024

GAZ052-053-066-091345-
Coweta GA-Heard GA-Troup GA-
906 AM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of southern Heard,
northern Troup and southwestern Coweta Counties through 945 AM EDT...

At 906 AM EDT, a strong thunderstorm was over Glenn, or 8 miles
southwest of Franklin, moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Franklin, Hogansville, Grantville, Corinth, Waresville,
Texas, Harrisonville, Hillcrest, Wares Crossroads, and Glenn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 100 PM EDT for west central
Georgia.

&&

LAT...LON 3332 8485 3319 8485 3319 8486 3308 8487
      3310 8523 3330 8527
TIME...MOT...LOC 1306Z 269DEG 21KT 3319 8520

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 9, 9:59 AM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 AM EDT Thu May 9 2024

GAZ066>068-091430-
Troup GA-Meriwether GA-Pike GA-
959 AM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of northern Meriwether,
northwestern Pike and northeastern Troup Counties through 1030 AM
EDT...

At 959 AM EDT, a strong thunderstorm was over Saint Marks, or 8 miles
northwest of Greenville, moving east at 70 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Zebulon, Greenville, Hogansville, Woodbury, Molena, Lone Oak, Gay,
Concord, Rocky Mount, Saint Marks, Mountville, Hilltop, Louise,
Odessadale, Hollonville, Alvaton, Imlac, and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 100 PM EDT for west central
Georgia.

&&

LAT...LON 3316 8495 3322 8459 3322 8453 3321 8450
      3320 8449 3319 8450 3320 8446 3315 8430
      3297 8451 3303 8495
TIME...MOT...LOC 1359Z 264DEG 61KT 3311 8482

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 9, 10:10 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1010 AM EDT Thu May 9 2024

GAZ078-079-089-091445-
Harris GA-Talbot GA-Muscogee GA-
1010 AM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of northern Muscogee,
southwestern Talbot and southeastern Harris Counties through 1045 AM
EDT...

At 1010 AM EDT, a strong thunderstorm was near Fortson, or near
Smiths, moving east at 70 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Waverly Hall, Upatoi, Goat Rock Lake, Ellerslie, Flat Rock, Laurel
Hills, Green Island Hills, Midland, Cataula, Columbus Metropolitan
Airport, Baughville, and Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 500 PM EDT for west central
Georgia.

&&

LAT...LON 3263 8508 3269 8477 3263 8452 3250 8477
      3251 8500 3255 8503 3256 8504 3258 8507
      3262 8509
TIME...MOT...LOC 1410Z 264DEG 61KT 3260 8501

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 9, 10:13 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1013 AM EDT Thu May 9 2024

GAZ061-062-073>075-084-091445-
Wilkinson GA-Washington GA-Baldwin GA-Glascock GA-Hancock GA-
Warren GA-
1013 AM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of northeastern
Wilkinson, northeastern Baldwin, southwestern Warren, Hancock,
Glascock and western Washington Counties through 1045 AM EDT...

At 1013 AM EDT, a strong thunderstorm was over Beulah, or 9 miles
southwest of Sparta, moving southeast at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Milledgeville, Sandersville, Sparta, Gibson, Tennille, Oconee,
Mitchell, Deepstep, Edge Hill, Edgehill, Springfield, Hamburg State
Park, Shoals, Downs, Beulah, Powelton, Agricola, Hebron, Hardwick,
and Bastonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.

&&

LAT...LON 3317 8258 3315 8257 3313 8260 3312 8266
      3310 8265 3310 8264 3309 8264 3281 8296
      3311 8327 3344 8293 3344 8289 3345 8287
      3327 8244
TIME...MOT...LOC 1413Z 303DEG 31KT 3316 8307

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 9, 10:40 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1040 AM EDT Thu May 9 2024

GAZ078-091515-
Harris GA-
1040 AM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of central Harris
County through 1115 AM EDT...

At 1040 AM EDT, a strong thunderstorm was over Lake Harding, or 7
miles southeast of Valley, moving east at 55 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Pine Mountain, Pine Mountain-Callaway Gardens, F.d.
Roosevelt State Park, Mountain Hill, Pine Mountain Valley, and
Whitesville-Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 500 PM EDT for west central
Georgia.

&&

LAT...LON 3287 8485 3277 8469 3274 8469 3268 8477
      3269 8512 3272 8512 3274 8511 3274 8513
      3276 8514 3277 8514 3278 8512 3281 8516
TIME...MOT...LOC 1440Z 263DEG 48KT 3272 8510

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:57 PM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 8, 9:07 PM EDTSpecial Weather StatementFFCDade23 min
May 8, 9:14 PM EDTTornado WarningFFCDade, Walker31 min
May 8, 9:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield49 min
May 8, 9:59 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker31 min
May 8, 10:07 PM EDTTornado WarningFFCDade, Walker23 min
May 8, 10:25 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker65 min
May 8, 10:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Walker, Whitfield48 min
May 8, 10:30 PM EDTSpecial Weather StatementFFCMurray, Whitfield30 min
May 8, 10:43 PM EDTTornado WarningFFCGilmer, Murray, Whitfield32 min
May 8, 10:51 PM EDTTornado WarningFFCMurray, Walker, Whitfield24 min
May 8, 11:01 PM EDTFlash Flood WarningFFCCatoosa, Murray, Walker, Whitfield6 hr
May 8, 11:11 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Murray64 min
May 8, 11:13 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Murray, Walker, Whitfield62 min
May 8, 11:16 PM EDTSevere Thunderstorm WarningFFCFannin, Union44 min
May 8, 11:16 PM EDTTornado WarningFFCGilmer, Murray, Whitfield22 min
May 8, 11:31 PM EDTSpecial Weather StatementFFCCatoosa, Dade29 min
May 8, 11:56 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union49 min
May 8, 11:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Gilmer, Lumpkin, Union47 min
May 9, 12:02 AM EDTFlash Flood WarningFFCGilmer, Murray6 hr
May 9, 12:02 AM EDTFlash Flood Warning Considerable damage threatFFCMurray, Whitfield8 hr
May 9, 12:10 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Gordon, Murray50 min
May 9, 12:27 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCChattooga, Walker48 min
May 9, 12:32 AM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Union, White43 min
May 9, 12:51 AM EDTFlash Flood Warning Considerable damage threatFFCGilmer, Murray8 hr
May 9, 12:52 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens38 min
May 9, 1:05 AM EDTSevere Thunderstorm WarningFFCBanks, Hall40 min
May 9, 1:06 AM EDTSevere Thunderstorm WarningFFCGordon, Walker, Whitfield39 min
May 9, 1:25 AM EDTSevere Thunderstorm WarningFFCChattooga, Walker50 min
May 9, 1:43 AM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield32 min
May 9, 1:49 AM EDTSpecial Weather StatementFFCBanks, Hall, Madison56 min
May 9, 2:11 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker49 min
May 9, 2:18 AM EDTSpecial Weather StatementFFCDawson, Forsyth27 min
May 9, 2:42 AM EDTFlash Flood WarningFFCDawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more7 hr
May 9, 2:45 AM EDTSpecial Weather StatementFFCForsyth, Hall, Jackson45 min
May 9, 2:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Hall, Jackson52 min
May 9, 3:18 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe42 min
May 9, 3:52 AM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes38 min
May 9, 4:10 AM EDTRiver Flood WarningFFCWhitfield92 min
May 9, 4:14 AM EDTRiver Flood WarningFFCGilmer7 hr
May 9, 4:23 AM EDTSpecial Weather StatementFFCBarrow37 min
May 9, 4:25 AM EDTRiver Flood WarningFFCGilmer9 hr
May 9, 4:30 AM EDTRiver Flood WarningFFCGilmer10 hr
May 9, 4:38 AM EDTRiver Flood WarningFFCWhitfield42 hr
May 9, 4:44 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe46 min
May 9, 5:10 AM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes38 min
May 9, 5:35 AM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes40 min
May 9, 5:43 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield62 min
May 9, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Union44 min
May 9, 6:31 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield44 min
May 9, 6:42 AM EDTRiver Flood WarningFFCMurray13 hr
May 9, 6:55 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White55 min
May 9, 7:01 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more44 min
May 9, 7:29 AM EDTSpecial Weather StatementFFCBanks, Hall31 min
May 9, 7:33 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall42 min
May 9, 7:38 AM EDTRiver Flood WarningFFCDade28 hr
May 9, 7:42 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more48 min
May 9, 7:58 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison47 min
May 9, 8:01 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
May 9, 8:24 AM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton51 min
May 9, 8:33 AM EDTSpecial Weather StatementFFCClarke, Madison, Oconee27 min
May 9, 9:05 AM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Wilkes40 min
May 9, 9:06 AM EDTSpecial Weather StatementFFCHeard39 min
May 9, 9:59 AM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
May 9, 10:10 AM EDTSpecial Weather StatementFFCMuscogee35 min
May 9, 10:13 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Washington32 min
May 9, 10:36 AM EDTSevere Thunderstorm WarningFFCTalbot, Taylor24 min
May 9, 10:40 AM EDTSpecial Weather StatementFFCHarris35 min
May 9, 10:43 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot32 min
May 9, 11:05 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard40 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor29 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot29 min
May 9, 11:44 AM EDTSpecial Weather StatementFFCHouston, Peach31 min
May 9, 12:08 PM EDTSpecial Weather StatementFFCHarris, Meriwether37 min
May 9, 12:12 PM EDTSpecial Weather StatementFFCBleckley, Houston48 min
May 9, 12:20 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield42 hr
May 9, 12:22 PM EDTSpecial Weather StatementFFCSchley23 min
May 9, 12:30 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Webster45 min
May 9, 12:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs43 min
May 9, 12:33 PM EDTTornado WarningFFCMacon, Marion, Schley, Sumter27 min

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.